# SDR IPXA2018070531403

- Difficulty date: July 5, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 52,236 hours, 17,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PDC FOUND EMERGENCY LIGHTS INOP. R&R BATTERY IAW AMM 33-51-07-02, AND -422. OPS CHK GOOD.
